Facebook Pixel
Q: 

Can antibiotics delay/skip periods?

By August 26, 2017 - 5:27am
 
Rate This

I went to a skin specialist last month for skin acne treatment. He diagnosed me with acne vulgaris and prescribed antibiotics and anti allergy for one full month everyday. I have taken them as per prescription but I skipped my period for this month. I started to have spotting for 4-5 days 3 week after my expected period's date. I did pregnancy tests, even one today, they are negative.
I am very much worried.. Kindly help me

Add a Comment2 Comments

Guide

Hi, lintaa345.

Thank you for posting.

When you take antibiotics, it can affect your menstrual cycle in a few different ways.

Read about them here:
https://www.checkpregnancy.com/antibiotics-affect-period/

Check-in with your GYN if you are still concerned.

Helena

August 26, 2017 - 5:39am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!